# SDR R61A201702050090

- Difficulty date: February 5, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 31,412 hours, 18,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE FOUND THE CONNECTOR PLUG DETACHED FROM AFT CABIN EMERGENCY LIGHT ASSEMBLY. MAINTENANCE REINSTALLED CANNON PLUG IAW AMM AND OPS CHECKED GOOD.
